Locating all the zeros of an analytic function in one complex variable

M. Dellnitz, O. Schütze, Q. Zheng, Journal of Computational and Applied Mathematics (2002) 325–333.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Journal of Computational and Applied Mathematics
Page
325-333
ISSN
LibreCat-ID

Cite this

Dellnitz M, Schütze O, Zheng Q. Locating all the zeros of an analytic function in one complex variable. Journal of Computational and Applied Mathematics. 2002:325-333. doi:10.1016/s0377-0427(01)00371-5
Dellnitz, M., Schütze, O., & Zheng, Q. (2002). Locating all the zeros of an analytic function in one complex variable. Journal of Computational and Applied Mathematics, 325–333. https://doi.org/10.1016/s0377-0427(01)00371-5
@article{Dellnitz_Schütze_Zheng_2002, title={Locating all the zeros of an analytic function in one complex variable}, DOI={10.1016/s0377-0427(01)00371-5}, journal={Journal of Computational and Applied Mathematics}, author={Dellnitz, Michael and Schütze, Oliver and Zheng, Qinghua}, year={2002}, pages={325–333} }
Dellnitz, Michael, Oliver Schütze, and Qinghua Zheng. “Locating All the Zeros of an Analytic Function in One Complex Variable.” Journal of Computational and Applied Mathematics, 2002, 325–33. https://doi.org/10.1016/s0377-0427(01)00371-5.
M. Dellnitz, O. Schütze, and Q. Zheng, “Locating all the zeros of an analytic function in one complex variable,” Journal of Computational and Applied Mathematics, pp. 325–333, 2002.
Dellnitz, Michael, et al. “Locating All the Zeros of an Analytic Function in One Complex Variable.” Journal of Computational and Applied Mathematics, 2002, pp. 325–33, doi:10.1016/s0377-0427(01)00371-5.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar